Acephen acetaminophen suppositories, USP, 325 mg - 12 Ea

Acephen acetaminophen suppositories provides fast relief from pain symptoms and temporarily reduces fever.
Click the link to view more Acetaminophen Suppositories Items
0.00 stars, based on 0 reviews 0 review(s). | Write a review
Retail: $15.09
Our Price:$9.26
You Save: $5.83 (38.6%)
    Reward Points on this item:9
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 307130164122
    MANUFACTURER: G & W LABORATORIES.

    INDICATIONS:
    Acephen Suppositories 325Mg provides fast relief of your symptoms, with a safety record pediatricians have relied on for more than 40 years.
    When it comes to reducing fever or pain, the medicine in Acephen Suppositories 325Mg is the first choice.

    Uses
    Temporarily reduces fever.
    Temporarily relieves minor aches and pains due to:
    • The common cold and flu
    • Headaches
    • Sore throat
    • Toothache
      What's more, Acephen Suppositories 325Mg can be used in People who:
      Are allergic to aspirin.
      Have the flu or chicken pox.
    INGREDIENTS:
    Active Ingredients:
    Acetaminophen
    Purpose: pain reliever/fever reducer.


    Shipping Weight : 0.40 lb
    MO

    Aspirin-free and easy to swallow caplets that gives temporary relief of minor aches & pains.

    Rating:
    Pros:
    Cons:
    I recommend this product for those who complain about head aches. Percogesic is one of the only things that relieves back pain for me. Also, helps me relax and sleep soundly. I love this product.

    great product.